MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1515/jpem-2012-0270

Медицинская библиотека · Journal of pediatric endocrinology & metabolism : JPEM · 2012

Priapism in teenage boys following depot testosterone.

Donaldson James F, Davis Nikki, Davies Justin H, Rees Roland W, Steinbrecher Henrik A

Клинический случайСтатьяПеревод в очереди

Аннотация

Priapism is rare in children and may result in erectile dysfunction and sexual aversion behaviours. Testosterone therapy is commonly regarded as safe in children and is widely used in constitutional delay of growth and puberty, hypogonadism, hypospadias and micropenis. We report two cases of priapism in teenage boys with constitutional delay of growth and puberty after a change in the formulation of depot testosterone. One case required surgical intervention and the other was preceded by stuttering priapism. These cases illustrate the importance of patient and/or parent counselling before testosterone administration and consideration of lower doses in at-risk patients.

Для цитирования: Donaldson James F, Davis Nikki, Davies Justin H, Rees Roland W, Steinbrecher Henrik A. Priapism in teenage boys following depot testosterone.. Journal of pediatric endocrinology & metabolism : JPEM. 2012. DOI: 10.1515/jpem-2012-0270.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.